# SDR DALA2018102506298

- Difficulty date: October 24, 2018
- Submitted: October 26, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FRAME STA 1510 AT 4 AND 5 OCLOCK POSITION. FRAME STA 1510 AT 4 AND 5 OCLOCK POSITION WAS REPAIRED PER ETI-88-18-070 REV. 2 AND ER/A: 572579-14 REV. ORIGINAL. (LP0799059)
